# SDR ASOA2016013014479

- Difficulty date: January 30, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOORBEAM TOP CAP CORRODED AROUND PANEL 251ALF SCREW HOLES AT THE FOLLOWING FUSELAGE BS NRS: 409+13, 409+19, 409+29, 409+35, 409+104.  BLENDED RBL 9 FLOORBEAM TOP CAP AT 409+13,409+19,409+29,409+35,409+104 IAW SRM 51-21-06. AREA IS OUT OF LIMITS IAW REO 601R-53-00-005, REV B DATED JAN 6, 2011 ALL OTHER BLEND AREAS ARE WITHIN ALLOWABLE LIMITS IAW REO CROR-53-00-005, REV B. DATED JAN 6,2011. DAMAGED AREA AT 409+104 IS WITH LIMITS IAW GREO 601R-53-00-005.  ALL REMAINING DAMAGED AREAS ARE OUT OF LIMITS.  PERFORMED FLOORBEAM SPLICE REPAIR AT RBL 9, FS 409+13 IAW SRM 53-00-43-02.  COMPLIED WITH EC/TC REO 601R-53-00-005.
